Alert archive / West Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 15, NWS Pittsburgh, PA

June 13, 2021Marion County, Monongalia County, Preston County, West Virginia; Greene County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 13, 2021, 1:37 PM EDT for Marion County, Monongalia County, Preston County, West Virginia; Greene County, Pennsylvania. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2021, 1:37 PM EDT (17:37 UTC)
Expired
Jun 13, 2021, 2:15 PM EDT
In force
38 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greene County, PA, Marion County, WV, Monongalia County, WV, Preston County, WV

The radar

The Pittsburgh radar (KPBZ), 101 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 2:07 PM EDTTSTM WND DMGUffington, WVREPORT OF TREE DOWN ON INTERSTATE 79 AT MILE MARKED 150. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 12:50 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1001 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1001 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

434 
WUUS51 KPBZ 131737
SVRPBZ
PAC059-WVC049-061-077-131815-
/O.NEW.KPBZ.SV.W.0015.210613T1737Z-210613T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
137 PM EDT Sun Jun 13 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Southern Greene County in southwestern Pennsylvania...
  Eastern Monongalia County in northern West Virginia...
  West central Preston County in northeastern West Virginia...
  East central Marion County in northern West Virginia...

* Until 215 PM EDT.

* At 136 PM EDT, a severe thunderstorm was located over Cassville, or
  near Star City, moving southeast at 25 mph.

  HAZARD...Wind gusts to 60 mph and quarter-size hail.

  SOURCE...Radar.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines, resulting in some power 
           outages.

* Locations impacted include...
  Morgantown...                     Westover...
  Star City...                      Granville...
  Cassville...                      Brookhaven...
  Masontown...                      Mount Morris...
  Booth...                          Everettville...
  Pentress...                       Crown...

This includes the following highways...
  Interstate 68 in West Virginia between mile markers 1 and 8.
  Interstate 79 in Pennsylvania between mile markers 0 and 1.
  Interstate 79 in West Virginia between mile markers 140 and 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3971 8019 3976 8000 3954 7973 3946 8006
TIME...MOT...LOC 1736Z 328DEG 21KT 3970 8004 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
519 
WWUS51 KPBZ 131748
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
148 PM EDT Sun Jun 13 2021

PAC059-131758-
/O.CAN.KPBZ.SV.W.0015.000000T0000Z-210613T1815Z/
Greene PA-
148 PM EDT Sun Jun 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREENE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northern and northeastern West Virginia.

LAT...LON 3971 8019 3971 7994 3954 7973 3946 8006
TIME...MOT...LOC 1748Z 328DEG 21KT 3964 7999 

$$

WVC049-061-077-131815-
/O.CON.KPBZ.SV.W.0015.000000T0000Z-210613T1815Z/
Monongalia WV-Preston WV-Marion WV-
148 PM EDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR EASTERN MONONGALIA...WEST CENTRAL PRESTON AND EAST CENTRAL MARION
COUNTIES...

At 148 PM EDT, a severe thunderstorm was located over Granville, or
over Westover, moving southeast at 25 mph.

HAZARD...Wind gusts to 60 mph and quarter-size hail.

SOURCE...Radar.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines, resulting in some power 
         outages.

Locations impacted include...
Morgantown...                     Westover...
Star City...                      Granville...
Cassville...                      Brookhaven...
Masontown...                      Booth...
Everettville...                   Crown...
Osage...                          Browns Chapel...

This includes the following highways...
  Interstate 68 in West Virginia between mile markers 1 and 8.
  Interstate 79 in West Virginia between mile markers 140 and 159.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3971 8019 3971 7994 3954 7973 3946 8006
TIME...MOT...LOC 1748Z 328DEG 21KT 3964 7999 

HAIL...1.00IN
WIND...60MPH
 
$$
084 
WWUS51 KPBZ 131756
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
156 PM EDT Sun Jun 13 2021

WVC049-061-077-131815-
/O.CON.KPBZ.SV.W.0015.000000T0000Z-210613T1815Z/
Monongalia WV-Preston WV-Marion WV-
156 PM EDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR EASTERN MONONGALIA...WEST CENTRAL PRESTON AND EAST CENTRAL MARION
COUNTIES...

At 156 PM EDT, a severe thunderstorm was located over Westover,
moving southeast at 25 mph.

HAZARD...Ping pong ball-size hail and wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to trees and power lines, resulting in some power 
         outages.

Locations impacted include...
Morgantown...                     Westover...
Star City...                      Granville...
Cassville...                      Brookhaven...
Masontown...                      Booth...
Everettville...                   Osage...
Browns Chapel...                  Cheat Lake...

This includes the following highways...
  Interstate 68 in West Virginia between mile markers 1 and 8.
  Interstate 79 in West Virginia between mile markers 141 and 157.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3967 8009 3969 7992 3954 7973 3946 8006
TIME...MOT...LOC 1756Z 328DEG 21KT 3960 7996 

HAIL...1.50IN
WIND...60MPH
 
$$
686 
WWUS51 KPBZ 131810
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
210 PM EDT Sun Jun 13 2021

WVC049-061-077-131819-
/O.EXP.KPBZ.SV.W.0015.000000T0000Z-210613T1815Z/
Monongalia WV-Preston WV-Marion WV-
210 PM EDT Sun Jun 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONONGALIA...WEST
CENTRAL PRESTON AND EAST CENTRAL MARION COUNTIES WILL EXPIRE AT 215
PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northern and northeastern West Virginia.

Remember, a Severe Thunderstorm Warning still remains in effect for
Monongalia County until 245 PM.

LAT...LON 3967 8009 3969 7992 3954 7973 3946 8006
TIME...MOT...LOC 1809Z 328DEG 21KT 3955 7992 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:16 PM EDT, 21 minutes earlier.

Area forecast discussion, Jun 13, 1:16 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
116 PM EDT Sun Jun 13 2021

.SYNOPSIS...
Shower and thunderstorm chances are expected today with a crossing
cold front. Periodic shower and thunderstorm chances should continue
Monday and Tuesday before high pressure return dry and cooler weather
by mid week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As evidence by the 12z PIT observation sounding, sufficient shear
(near 40kt 0-6km) and instability (2000-2500j/kg fcst surface CAPE)
will aid in the development of severe storms coincident with ample
sfc convergence via frontogenesis. Considering the hodograph, multi-
cellular organized thunderstorms with damaging wind gusts proceeding
outflow boundaries look probable. Initially, cells will carry a
large hail threat before transitioning to a cold pool dominant
complex, capable of 60-70 mph wind gusts.

The highest chance of seeing this potential will be this
afternoon during peak heating, as the front is expected to be located
from NW PA to SE OH. SPC has this area, and points E-SE, in the
Slight Risk/scattered coverage area for potential severe
thunderstorms. FROPA should occur earlier for the W-NW, where a
lesser Marginal/isolated potential for severe storms exists.

Locally heavy rain is possible in poorly drained areas, though quick storm
movement should be sufficient to preclude a significant flood
potential.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
An approaching Great Lakes shortwave trough is expected to approach
the region Monday, along with a secondary cold front.
Scattered/numerous showers and thunderstorms are again expected to
develop with the increasing shortwave support, and jet driven ascent.
Strong unidirectional shear and dry mid level air should result in
the possibility for severe thunderstorms, though the amount of
instability is less notable than Sunday. SPC has most of the
forecast area in a Marginal Risk for severe storms on Monday.

Another reinforcing trough should maintain scattered showers/storms
for Tuesday, though instability and shear levels look to be too low
for any organized severe thunderstorm potential. Dry weather should
return Tuesday night as sfc high pressure builds upstream of a
developing Ern CONUS long wave trough.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Model blends indicate that high pressure should result in dry and
cooler than average weather Wed and Thu. Another trough approaching
from the Upper Midwest may result in precipitation chance for next
weekend.

&&

.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
Showers and thunderstorms are forming up ahead of a cold front,
mainly south of Pittsburgh initially. Expect more storms to bloom
areawide through the rest of the afternoon. Have included TEMPO
groups for when individual terminals have the best chance of seeing
convection. Any storm will be capable of strong wind gusts, hail, and
IFR visibilities.

The showers and thunderstorms should end this evening as the front
completes its passage, with VFR returning. Some patchy fog will be
possible overnight, especially in areas that receive heavy rainfall.

.Outlook...
Periodic rain chances from passing shortwaves within a developing
eastern U.S. trough may also create intermittent restrictions through
Tuesday.  VFR under high pressure is expected by mid-week.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Jun 13, 3:29 AM EDT, 10 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
329 AM EDT Sun Jun 13 2021

OHZ039>041-048-049-057-058-068-PAZ007>009-013-140730-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Muskingum-Guernsey-
Noble-Mercer-Venango-Forest-Lawrence-
329 AM EDT Sun Jun 13 2021

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania and southwest Pennsylvania.

.DAY ONE...Today and tonight.

Isolated severe thunderstorms are possible this afternoon. The main
hazard is expected to be damaging wind, though large hail is also
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Isolated severe thunderstorms are possible again Monday afternoon and
evening, with damaging wind and large hail possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ050-059-069-PAZ014>016-020>023-029-031-073>076-WVZ001>004-012-021-
509>514-140730-
Jefferson OH-Belmont-Monroe-Butler-Clarion-Jefferson PA-Beaver-
Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
329 AM EDT Sun Jun 13 2021

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania,
northern West Virginia and the northern panhandle of West Virginia.

.DAY ONE...Today and tonight.

Scattered severe thunderstorms are possible this afternoon and early
evening. The main hazard is expected to be damaging wind, though
large hail is also possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Isolated severe thunderstorms are possible Monday afternoon and
evening, with damaging wind and large hail possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 13, 9:39 AM EDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
939 AM EDT Sun Jun 13 2021

PAZ029-031-075-131415-
Greene-Washington-Fayette-
939 AM EDT Sun Jun 13 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT SOUTHEASTERN WASHINGTON...NORTHEASTERN GREENE AND
NORTHWESTERN FAYETTE COUNTIES...

At 939 AM EDT, a strong thunderstorm was located over California, or
13 miles south of Gastonville, moving southeast at 15 mph.

Wind gusts up to 40 mph and small hail are possible with this storm.

Locations impacted include...
California...                     Brownsville...
North Belle Vernon...             Speers...
Isabella...                       Belle Vernon...
Lynnwood-Pricedale...             West Brownsville...
Roscoe...                         Fayette City...
Newell...                         Allenport...

This includes Interstate 70 in Pennsylvania between mile markers 38
and 40.

LAT...LON 3999 7971 3992 7994 4008 8000 4013 7987
      4013 7986
TIME...MOT...LOC 1339Z 334DEG 12KT 4008 7992

CL
Special weather statement, Jun 13, 10:42 AM EDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1042 AM EDT Sun Jun 13 2021

PAZ075-076-WVZ510>512-131515-
Fayette Ridges-Fayette-Eastern Preston-Ridges of Eastern Monongalia
and Northwestern Preston-Preston-
1042 AM EDT Sun Jun 13 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND AND HEAVY
RAIN WILL AFFECT SOUTH CENTRAL FAYETTE AND NORTHEASTERN PRESTON
COUNTIES...

At 1042 AM EDT, a strong thunderstorm was located near Farmington, or
10 miles south of Uniontown, moving southeast at 25 mph.

Wind gusts up to 45 mph are possible with this storm.

Locations impacted include...
Fairchance...                     Markleysburg...
Brandonville...                   Bruceton Mills...
Hazelton...                       Cranesville...
Clifton Mills...

This includes Interstate 68 in West Virginia between mile markers 20
and 31.

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3972 7948 3955 7948 3952 7953 3977 7983
      3987 7969 3972 7944
TIME...MOT...LOC 1442Z 317DEG 21KT 3975 7967

CL
Special weather statement, Jun 13, 11:51 AM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1151 AM EDT Sun Jun 13 2021

WVZ511-512-131615-
Eastern Preston-Preston-
1151 AM EDT Sun Jun 13 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL...GUSTY WIND AND
HEAVY RAIN WILL AFFECT EAST CENTRAL PRESTON COUNTY...

At 1151 AM EDT, a strong thunderstorm was located over Terra Alta,
moving south at 20 mph.

Wind gusts up to 55 mph and hail up to the size of nickels are
possible with this storm.

Locations impacted include...
Kingwood...                       Terra Alta...
Albright...                       Elgon...
Aurora...                         Cranesville...
Cathedral State Park...

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a building or vehicle.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

Campers should consider seeking sturdy shelter until this storm
passes.

LAT...LON 3927 7954 3951 7970 3956 7948 3926 7949
TIME...MOT...LOC 1551Z 339DEG 18KT 3947 7954
Special weather statement, Jun 13, 12:20 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1220 PM EDT Sun Jun 13 2021

OHZ058-131645-
Guernsey-
1220 PM EDT Sun Jun 13 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL...GUSTY WIND AND
HEAVY RAIN WILL AFFECT GUERNSEY COUNTY...

At 1220 PM EDT, a strong thunderstorm was located 9 miles northeast
of Cambridge, moving southeast at 25 mph.

Wind gusts up to 55 mph and hail up to the size of nickels are
possible with this storm.

Locations impacted include...
Cambridge...                      Antrim...
Senecaville...                    Lore City...
Old Washington...                 Birmingham...
Salt Fork State Park...           Kimbolton...

This includes the following highways...
  Interstate 70 in Ohio between mile markers 181 and 195.
  Interstate 77 in Ohio between mile markers 46 and 58.

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a building or vehicle.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

Campers should consider seeking sturdy shelter until this storm
passes.

LAT...LON 4022 8152 4022 8142 4009 8124 3992 8148
      4013 8166
TIME...MOT...LOC 1620Z 313DEG 20KT 4015 8151
Special weather statement, Jun 13, 12:31 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1231 PM EDT Sun Jun 13 2021

OHZ050-059-PAZ029-WVZ002>004-131700-
Jefferson-Belmont-Washington-Marshall-Brooke-Ohio-
1231 PM EDT Sun Jun 13 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL...GUSTY WIND AND
HEAVY RAIN WILL AFFECT SOUTHEASTERN JEFFERSON...NORTHEASTERN
BELMONT...WEST CENTRAL WASHINGTON...OHIO...MARSHALL AND BROOKE
COUNTIES...

At 1231 PM EDT, a strong thunderstorm was located near Tiltonsville,
or near Clearview, moving southeast at 25 mph.

Wind gusts up to 45 mph and hail up to the size of nickels are
possible with this storm.

Locations impacted include...
Wheeling...                       Martins Ferry...
Warwood...                        Wellsburg...
Bethlehem...                      West Liberty...
Triadelphia...                    Clearview...
Valley Grove...                   Tiltonsville...
Yorkville...                      Bethany...

This includes Interstate 70 in West Virginia between mile markers 1
and 7.

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a building or vehicle.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

Campers should consider seeking sturdy shelter until this storm
passes.

LAT...LON 4022 8084 4033 8068 4018 8043 4001 8067
TIME...MOT...LOC 1631Z 313DEG 20KT 4022 8069
Local storm report, Jun 13, 1:34 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
134 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     HAIL             1 WNW CADDELL           39.47N  79.66W
06/13/2021  M0.88 INCH       PRESTON            WV   TRAINED SPOTTER

&&

EVENT NUMBER PBZ2101608

JD

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 11:51 AM EDTSpecial Weather StatementPBZPreston24 min
Jun 13, 12:31 PM EDTSpecial Weather StatementPBZOhio29 min
Jun 13, 12:50 PM EDTSevere Thunderstorm WarningPBZPreston, Tucker25 min
Jun 13, 1:06 PM EDTSevere Thunderstorm WarningPBZMonongalia, Preston24 min
Jun 13, 1:26 PM EDTSevere Thunderstorm WarningPBZPreston, Tucker49 min
Jun 13, 1:57 PM EDTSevere Thunderstorm WarningPBZMarion, Monongalia20 min
Jun 13, 2:08 PM EDTSevere Thunderstorm WarningPBZMarion, Monongalia33 min
Jun 13, 2:16 PM EDTFlash Flood WarningPBZMonongalia, Preston2 hr
Jun 13, 2:32 PM EDTAreal Flood AdvisoryPBZPreston, Tucker118 min
Jun 13, 2:40 PM EDTSevere Thunderstorm WarningPBZMarion, Wetzel35 min
Jun 13, 3:11 PM EDTAreal Flood AdvisoryPBZMarion, Monongalia64 min
Jun 13, 3:13 PM EDTSevere Thunderstorm WarningPBZMarion, Monongalia, Preston47 min
Jun 13, 3:38 PM EDTFlash Flood WarningPBZMarion, Monongalia50 min
Jun 13, 4:27 PM EDTAreal Flood WarningPBZPreston48 min
Jun 13, 5:18 PM EDTAreal Flood AdvisoryPBZMarion, Monongalia, Preston, Tucker117 min
Jun 13, 6:21 PM EDTSevere Thunderstorm WarningPBZMarshall, Ohio39 min
Jun 13, 8:24 AM EDTSpecial Weather StatementPBZWestmoreland36 min
Jun 13, 8:36 AM EDTAreal Flood AdvisoryPBZArmstrong, Westmoreland71 min
Jun 13, 8:51 AM EDTAreal Flood AdvisoryPBZArmstrong, Indiana103 min
Jun 13, 9:02 AM EDTSpecial Weather StatementPBZWestmoreland13 min
Jun 13, 9:39 AM EDTSpecial Weather StatementPBZFayette36 min
Jun 13, 10:42 AM EDTSpecial Weather StatementPBZFayette33 min
Jun 13, 3:55 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer35 min
Jun 13, 4:23 PM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence37 min
Jun 13, 5:29 PM EDTFlash Flood WarningPBZAllegheny, Westmoreland3 hr
Jun 13, 5:33 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Westmoreland27 min
Jun 13, 5:43 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland47 min
Jun 13, 5:53 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Venango17 min
Jun 13, 5:59 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland46 min
Jun 13, 6:12 PM EDTSpecial Weather StatementPBZForest33 min
Jun 13, 6:54 PM EDTAreal Flood AdvisoryPBZAllegheny, Washington, Westmoreland2 hr
Jun 13, 6:58 PM EDTSpecial Weather StatementPBZWashington47 min
Jun 13, 7:22 PM EDTFlash Flood WarningPBZAllegheny, Washington100 min
Jun 13, 7:26 PM EDTSpecial Weather StatementPBZFayette34 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2021Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.